BibTeX record journals/jgt/NiessenK00

download as .bib file

@article{DBLP:journals/jgt/NiessenK00,
  author    = {Thomas Niessen and
               Jaakob Kind},
  title     = {The round-up property of the fractional chromatic number for proper
               circular arc graphs},
  journal   = {J. Graph Theory},
  volume    = {33},
  number    = {4},
  pages     = {256--267},
  year      = {2000},
  url       = {https://doi.org/10.1002/(SICI)1097-0118(200004)33:4\<256::AID-JGT7\>3.0.CO;2-2},
  doi       = {10.1002/(SICI)1097-0118(200004)33:4\<256::AID-JGT7\>3.0.CO;2-2},
  timestamp = {Fri, 02 Oct 2020 14:38:27 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/NiessenK00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics